STRYKER ORTHOPAEDICS-MAHWAH X3 TRIATHLON CS INSERT 3 11MM; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONSTRAINED, CEMENTED, POLYMER
Back to Search Results |
| Catalog Number |
5531-G-311-E |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
06/22/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate that devices were manufactured and accepted into final stock with no reported discrepancies.There have been no other events for the lot referenced.If additional information is received, it will be provided in a supplemental report upon completion of the investigation.
Event or Problem Description
The following information was provided: it was reported that the patient's right knee was revised due to a posterior medial piece of the cs insert being broken off.No trauma was reported to the rep.No damage was reported to the femoral component or the baseplate.All pieces of the insert were removed, and the insert was revised.Rep confirmed images can be provided.Otherwise, rep confirmed that no further information will be released by the hospital or surgeon.